# SDR AALA2019102879005

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 20,896 hours, 4,317 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 79118080
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER SEAT 7AC AND 9AC EMERGENCY ESCAPE PATH LIGHT INOPERABLE. TROUBLE SHOT EMERGENCY LIGHTING AND FOUND LOOSE CONNECTIONS AT IN-SEAT HARNESS AND RESEATED CONNECTIONS PER ESPM 20-44-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
